# SDR SWAA2023112813944

- Difficulty date: October 23, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 19,705 hours, 9,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BRACKET IS CRACKED AT BS 540; LBL 18.<[01] SEE N/R CARD TTG8Q00P64AG FOR REPLACEMENT OF CABIN FLOOR SUPPORT AT STA 540 BL 0 TO LBL 23.;[02] VERIFIED CA0-1. LONNIE HERMANN (TECHNICIAN); 25-OCT-2023 05:25 UTC SEE N/R CARD TTG8Q00P64AG FOR REPLACEMENT OF CABIN FLOOR SUPPORT AT STA 540 BL 0 TO LBL 23.
